# SDR ASOA201101287

- Difficulty date: July 5, 2011
- Submitted: July 8, 2011
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 15,242 hours, 13,746 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WARDROBE VERTICAL EMERGENCY EXIT SIGN HAS BROKEN FRAME.  R & R WARDROBE VERTICAL EMERGENCY EXIT SIGN IAW AMM 33-51-10.  OPS CK GOOD.
